# SDR R61A201604090246

- Difficulty date: April 9, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 21,386 hours, 16,812 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT HORIZONTAL STABILIZER, RIB 11 IS CRACKED 5 RIVETS BACK FROM FORWARD SPAR TOP SKIN ATTACH POINT.  MAINTENANCE REPAIRED RIB 11A IAW ETD 2016-170-034759 CUTOFF CRACKED FLANGE, FABRICATED AND INSTALLED NEW ONE.
